You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Flat Surfaces with Mean Curvature Vector of Constant Length in Euclidean Spaces
Proceedings of the American Mathematical Society
Vol. 110, No. 1 (Sep., 1990), pp. 211-215
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2048261
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Complete flat surfaces in Rn are studied under the condition that the normal connection is flat and the length of the mean curvature vector is constant. It is shown that such a surface must be the product of two curves of constant geodesic curvature.
Proceedings of the American Mathematical Society © 1990 American Mathematical Society